# SDR SWAA2020102621552

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S-26L WL 152.  REJECTED DUE TO CIC HAS NOT BEEN APPLIED TO REWORK AREA.  REMOVED DAMAGE SECTION OF S-26L AND INSTALLED NEW STRINGER SECTION AT BS 540-500D+6' S-26L AND CIC APPLIED ON REPAIR AREA, IAW SRM 53-00-03-2R-1 AND DWG 143A3230 AND 143A1215.
